zbMATH — the first resource for mathematics

Some classes of sequences in Banach spaces, and the Dvoretsky-Rogers theorem. With a foreword by Paulo Cordaro. Reprint of the 1953 original. (Sur certaines classes de suites dans les espaces de Banach, et le théorème de Dvoretzky-Rogers.) (French) Zbl 1098.46506
The original of this classic paper [Bol. Soc. Mat. São Paulo 8, 81–110 (1956)] was published in the same journal issue as Grothendieck’s famous Résumé of the metric theory of topological tensor products [Bol. Soc. Mat. São Paulo 8 , 1–79 (1956; Zbl 0074.32303)]. The latter was also reprinted recently [Resenhas 2, No. 4, 401–480 (1996; Zbl 1019.46038)].

46B45 Banach sequence spaces
46B20 Geometry and structure of normed linear spaces